RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 3(165), Pages 207–208 (Mi umn5072)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A Poisson limit theorem for the number of zero level crossing of a Gaussian stationary process

D. G. Martirosyan


Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 19.10.1971

Citation: D. G. Martirosyan, “A Poisson limit theorem for the number of zero level crossing of a Gaussian stationary process”, Uspekhi Mat. Nauk, 27:3(165) (1972), 207–208

Citation in format AMSBIB
\Bibitem{Mar72}
\by D.~G.~Martirosyan
\paper A Poisson limit theorem for the number of zero level crossing of a~Gaussian stationary process
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 3(165)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn5072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394844}
\zmath{https://zbmath.org/?q=an:0284.60032}


Linking options:
  • http://mi.mathnet.ru/eng/umn5072
  • http://mi.mathnet.ru/eng/umn/v27/i3/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:444
    Full text:100
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021